Volume 4, Issue 1 And 2 (1-2016)                   JoMMID 2016, 4(1 And 2): 37-38 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fazlalipour M, Baniasadi V, Pouriayevali M H, Jalali T, Mohammadi T, Azad-Manjiri S, et al . A Case of Methotrexate Intoxication Misdiagnosed as Crimean-Congo Hemorrhagic Fever. JoMMID . 2016; 4 (1 and 2) :37-38
URL: http://jommid.pasteur.ac.ir/article-1-124-en.html
Department of Arboviruses and Viral Hemorrhagic Fevers (National Reference Laboratory), Pasteur Institute of Iran, Tehran, Iran
Abstract:   (2185 Views)

[No Abstract] Crimean-Congo hemorrhagic fever (CCHF) is considered as the most important arboviral infection in Iran. Early diagnosis of CCHF is essential for preventing the spread of the infection and providing appropriate treatment to patients. Given that clinical symptoms of CCHF may overlap with other common infectious disease; differential diagnosis is a matter of great importance. In this report, we describe a case of rheumatoid arthritis intoxicated with methotrexate mimicking CCHF. This observation suggests that non-infectious medical conditions such as drug toxicity should be considered as a possible differential diagnosis of CCHF.

Full-Text [PDF 174 kb]   (599 Downloads)    
Type of Study: Letter to the Editor | Subject: Other
Received: 2017/05/20 | Accepted: 2017/06/28 | Published: 2017/07/4

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | Journal of Medical Microbiology and Infectious Diseases

Designed & Developed by : Yektaweb